Continuous bases for unitary irreducible representations of
Annales de l'I.H.P. Physique théorique (1970)
- Volume: 13, Issue: 1, page 27-56
- ISSN: 0246-0211
Access Full Article
topHow to cite
topLindblad, G., and Nagel, B.. "Continuous bases for unitary irreducible representations of $SU(1, 1)$." Annales de l'I.H.P. Physique théorique 13.1 (1970): 27-56. <http://eudml.org/doc/75665>.
@article{Lindblad1970,
author = {Lindblad, G., Nagel, B.},
journal = {Annales de l'I.H.P. Physique théorique},
language = {eng},
number = {1},
pages = {27-56},
publisher = {Gauthier-Villars},
title = {Continuous bases for unitary irreducible representations of $SU(1, 1)$},
url = {http://eudml.org/doc/75665},
volume = {13},
year = {1970},
}
TY - JOUR
AU - Lindblad, G.
AU - Nagel, B.
TI - Continuous bases for unitary irreducible representations of $SU(1, 1)$
JO - Annales de l'I.H.P. Physique théorique
PY - 1970
PB - Gauthier-Villars
VL - 13
IS - 1
SP - 27
EP - 56
LA - eng
UR - http://eudml.org/doc/75665
ER -
References
top- [1] V. Bargmann, Ann. Math., 48, 1947, p. 568. Zbl0045.38801MR21942
- [2] N. Mukunda, J. Math. Phys., 8, 1967, p. 2210. Zbl0177.57102MR223489
- [3] A.O. Barut and E.C. Phillips, Commun. math. Phys., 8, 1968, p. 52. Zbl0161.23902MR226912
- [4] Bourbaki, Espaces vectoriels topologiques, chapter III-V. Hermann, Paris, 1964. Zbl0116.31401
- [5] K. Maurin, Bull. Acad. Pol. Sci., Ser. sci. math, 7, 1959, p. 471. Zbl0106.08903MR114133
- [6] K. Maurin, General eigenfunction expansions and unitary representations of topological groups. Warszawa, 1968. Zbl0185.39001MR247377
- [7] B. Nagel, Differentiable vectors and generalized eigenvectors of unitary irreducible representations of semi-simple Lie groups ; to appear.
- [8] E. Nelson, Ann. Math., 70, 1959, p. 572. Zbl0091.10704MR107176
- [9] I.E. Segal, Duke Math. Journal, 18, 1951, p. 221. Zbl0045.38601MR45133
- [10] R. Jost, Helv. Phys. Acta, 39, 1966, p. 369. Zbl0141.41503MR210392
- [11] A. Pietsch, Nukleare lokalkonvexe Räume. Akademie-Verlag, Berlin, 1965. Zbl0152.32302MR181888
- [12] C. Jordan, Calculus of finite differences. Chelsea, New York, 1950. Zbl0041.05401
- [13] A. Erdelyi, Higher transcendental functions. McGraw-Hill, New York, 1953. Zbl0051.30303
- [14] O. Perron, S. B. Heidelberger Akad. Wiss., No. 1, 1917.
- [15] W.J. Holman and L.C. Biedenharn, Ann. Phys., 39, 1966, 1. Zbl0144.23804
- [16] G. Köthe, Topologische lineare Räume. Springer-Verlag, Berlin, 1960. Zbl0093.11901MR130551
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.